Faisol, Ahmad and Fitriani, Fitriani (2021) The Ring Homomorphisms of Matrix Rings over Skew Generalized Power Series Rings. CAUCHY: Jurnal Matematika Murni dan Aplikasi, 7 (1). pp. 129-135. ISSN 2477-3344

[img] Text
2021-11-SINTA 2--Cauchy UIN Malang--The Ring Homomorphisms of Ring Matrix over SGPSR.pdf

Download (726kB)
Official URL: http://ejournal.uin-malang.ac.id/index.php/Math/in...

Abstract

Let

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: AHMAD FAISOL
Date Deposited: 03 Dec 2021 01:06
Last Modified: 03 Dec 2021 01:06
URI: http://repository.lppm.unila.ac.id/id/eprint/37107

Actions (login required)

View Item View Item